MathSciNet Relay Station
MathSciNet bibliographic data
MR1707205 15A48 (46A40 47B65)
Tam, Bit-Shun; Schneider, Hans On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001), no. 1, 209–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement